Hoigné's syndrome
Hoigné's syndrome proper noun: a condition resembling anaphylaxis, resulting from the parenteral administration of certain drugs.
Proper noun
Hoigné's syndrome
- A condition resembling anaphylaxis, resulting from the parenteral administration of certain drugs.
Questions about Hoigné's syndrome
- What does Hoigné's syndrome mean?
- Hoigné's syndrome means a condition resembling anaphylaxis, resulting from the parenteral administration of certain drugs.
- What part of speech is Hoigné's syndrome?
- Hoigné's syndrome is a proper noun.
Words near Hoigné's syndrome in the dictionary
Source and license
Adapted from Wiktionary: Hoigné's syndrome (page history and authors). Text available under the Creative Commons Attribution-ShareAlike 4.0 license. Word.ws reformatted the entry and added links. Wiktionary data of 2026-09-02.
Last updated:
Cite this entry: “Hoigné's syndrome.” Word.ws, https://word.ws/hoign%C3%A9%27s_syndrome. Based on Wiktionary, CC BY-SA 4.0.
